Answered by: Dr Nur Syuhada binti Zulkifli
Hello doctor, My doctor prescribed my with controloc protonix 40mg 2 times a day for my GERD. But somehow I forgot, for a week I have taken this pill 3 times a day instead of 2 times which is told by my doctor. So is there any harmful effect ? Should I stop take the pill for a moment ? I also experiencing gas such as farting and diarhea which I didnt know cause by the protonix.
Hello, and thank you for contacting us.
We understand your concern regarding your symptoms as having farting and diarrhea can be distressing and irritating and it could affect your quality of life. But rest assured, we could help you to solve your problems you are facing.
For your information, common side effects may include:
Since you are experiencing one of the side effect and it may affects your life quality, this require medical attention and prompt treatment. We would like to advise you to speak with our doctors so that we could assist your further.
We hope that our answer helps. Thank you.